# SDR SWAA2021101818020

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE HAS CORROSION AT NUT PLATE HOLES RBL 24 STA 500-500A ; / [01] REMOVED CORROSION ON R/H TRANSITION ANGLE RBL 24 STA 500-500A; REMOVED 0.010'; ALLOWED 0.004'; BLEND OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVE DAMAGED TRANSITION ANGLE RBL 24 STA 492-500A IAW SRM 51-40-02.; [02] VERIFIED DAMAGE REMOVAL IS OUT OF LIMITS.; [03] DRILLED UP NEW TRANSITION ANGLE IAW SRM 51-40-05. APPLIED BMS 10-11 TYPE II ENAMEL ON NEW TRANSITION ANGLE IAW SOPM 20-44-04 SEE ROUTINE CARD TTG8Q004G0Y8 FOR PAINTING REQUIREMENTS. INSTALLED NEW TRANSITION ANGLE RBL 24 STA 492-500A IAW SRM 51-40-02.; [04] INSPECTED PART INSTALLATION. INSPECTION C/W.
